No Cover Image

Journal article 51 views 18 downloads

Semiheaps and Ternary Algebras in Quantum Mechanics Revisited

Andrew Bruce Orcid Logo

Universe, Volume: 8, Issue: 1, Start page: 56

Swansea University Author: Andrew Bruce Orcid Logo

  • universe-08-00056-v2.pdf

    PDF | Version of Record

    This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

    Download (276.91KB)

Abstract

We re-examine the appearance of semiheaps and (para-associative) ternary algebras in quantum mechanics. In particular, we review the construction of a semiheap on a Hilbert space and the set of bounded operators on a Hilbert space. The new aspect of this work is a discussion of how symmetries of a q...

Full description

Published in: Universe
ISSN: 2218-1997
Published: MDPI AG 2022
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa59243
Tags: Add Tag
No Tags, Be the first to tag this record!
Abstract: We re-examine the appearance of semiheaps and (para-associative) ternary algebras in quantum mechanics. In particular, we review the construction of a semiheap on a Hilbert space and the set of bounded operators on a Hilbert space. The new aspect of this work is a discussion of how symmetries of a quantum system induce homomorphisms of the relevant semiheaps and ternary algebras.
Keywords: semiheaps, ternary algebras, para-associativity, quantum mechanics
College: College of Science
Issue: 1
Start Page: 56